# SDR CA090619003

- Difficulty date: June 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 22,438 hours
- Engine: Lyc T5317A
- System (JASC): 2435 · Starter-Generator
- Part: Quill Assy
- Condition: Sheared
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 204060200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WOULD NOT START, UPON FURTHER INVESTIGATION THE QUILL DRIVE FROM STARTER/GENERATOR TO ENGINE FOUND SHEARED.
